# SDR DXTA200601179

- Difficulty date: January 2, 2006
- Submitted: January 5, 2006
- Operation: Air carrier
- Aircraft: N960QS
- Make and model: Cessna 750
- Aircraft serial: 7500160
- System (JASC): 2797 · Flight Control System Wiring
- Part: Connector
- Condition: Loose
- Location: Computer
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON FIRST TAKEOFF ATTEMPT, A-SIDE YD DISENGAGED AT 50 KTS ON SECOND ATTEMPT FGC A-FAILED CYCLED TO -B- MOMENTARILY THEN BACK TO -A- AS TAKEOFF WAS ABORTED AT 50 KTS.  PERFORMED FUNCTIONAL TEST OF UPPER RUDDER.  RE-SEATED CONNECTOR ON BOTH YSAC COMPUTERS.  SYSTEM OPS CHECKS NORMALLY IAW CE 750 M/M 27-24-01.
